Back Down Again

Discussion in 'Support' started by Axel, Jan 21, 2016.

tinnitus forum
    1. Axel
      Depressed

      Axel Member

      Tinnitus Since:
      11/2009
      Cause of Tinnitus:
      Medicin
      Hi!
      Its been a while since in here. Not that I dont care. Just had a time period where my tinnitus wasnt annoying my more than I could manage other thing and enjoy things a bit more.
      But good times never last. Today my tinnitus is louder an making me anxious a lot. If I only could find out what ticks it off, but I cant. I keep suspecting me diabetes to be the couase or the metformin I take. But I am not at all sure. I have had this when not taking metformin for weeks. It is really like my tinnitus has a life of its own. It is so stressfuld and depressing.
       
    2. Ecip

      Ecip Member

      Location:
      Edmonton, AB
      Tinnitus Since:
      4.11.2015
      Cause of Tinnitus:
      Still unknown... possibly noise exposure?
      Yea it's BS. I had a spike that lasted a week. It's since quieter again.
       
    3. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Hi Axel,
      Sorry to hear your tinnitus is back to loud and making you low.
      Could be the cold weather spiking your tinnitus.
      You know what its like having better days and know they will come again so keep your chin up ...lots of love glynis
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.